MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE MICROFX OCD UNIVERSAL DRILL; BIT, DRILL

STRYKER ENDOSCOPY-SAN JOSE MICROFX OCD UNIVERSAL DRILL; BIT, DRILL
Catalog Number 234-200-200
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the drill broke during the procedure.The tip was retrieved.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device manufacturer date is not known.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: snapped off.Probable root cause: design.Stackup issue between drill/guide.Coil too stiff.Process.Drill manufactured out of specification.Drill guide/snap caps manufactured out of specification.Application: excessive force on drill guide bends shaft.Not running drill when removing bit from bone." the reported failure mode will be monitored for future reoccurrence.H3 other text: 81.

Brand Name
MICROFX OCD UNIVERSAL DRILL
Common Device Name
BIT, DRILL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15485516
Report Number0002936485-2022-00529
Device Sequence Number5415441
Product Code HTW
UDI-Device Identifier37613327004091
UDI-Public37613327004091
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234-200-200
Device Lot NumberW79714/1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer08/29/2022
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown